# SDR CA960502021

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Reduction
- Part number: 350A32030004
- Condition: Excess Play
- Location: Input Quill
- Part time: 8,691 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) RADIAL AND AXIAL PLAY OF INPUT QUILL. REPORTED VIBRATION DURING POWER REDUCTION. NUT ON QUILL DOES NOT APPEAR TO HAVE BACKED OFF BUT WASHER BEHIND NUT CAN BE MOVED FREELY.
